MAUDE Adverse Event Report: TORNIER INC LATITUDE EV ULNAR STEM; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

TORNIER INC LATITUDE EV ULNAR STEM; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Model Number 0030220
Medical Device Problem Codes Osseointegration Problem (3003); Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.The medical opinion of a medical expert was requested to evaluate the risk of this event: after review of the welbow report ¿after a detailed review i conclude the following: the x-ray of (b)(6) 2022 indeed show radiolucent lines indication loosing of the ulnar component of this latitude elbow prosthesis.The operation was performed following the standard of care.The surgeon has repaired the lateral and medial collateral ligaments during the index surgical procedure.The surgeon noticed elderly but good bone quality.The root cause for this loosening cannot be determined from the information available, since there is no information on the actual joint stability (instability of the joint can lead to early loosening), joint mobility, and the assessment of periprosthetic joint infection.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient had a component loosening as a post-operative complication."gradual onset of pain and feeling of instability.Radiographic lucency around ulnar component seen x-ray.

Brand Name
LATITUDE EV ULNAR STEM
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
nathe hendricks
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14373635
Report Number0001649390-2022-00002
Device Sequence Number16655759
Product Code JDC
UDI-Device Identifier00846832002665
UDI-Public00846832002665
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/22/2020
Device Model Number0030220
Device Catalogue Number0030220
Device Lot NumberCC0217097021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexMale